Alert archive / Colorado / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 167, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 21, 2020, 2:54 PM MDT for El Paso County, Teller County, Colorado. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2020, 2:54 PM MDT (20:54 UTC)
- Expired
- Jul 21, 2020, 3:17 PM MDT
- In force
- 23 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties El Paso County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 91 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 21, 1:33 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 8.9 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 686 J/kg
- Mixed-layer CIN
- -192 J/kg
- Mixed-layer LCL
- 1080 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
533
WUUS55 KPUB 212054
SVRPUB
COC041-119-212145-
/O.NEW.KPUB.SV.W.0167.200721T2054Z-200721T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
254 PM MDT Tue Jul 21 2020
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Northeastern Teller County in central Colorado...
Northwestern El Paso County in east central Colorado...
* Until 345 PM MDT.
* At 253 PM MDT, a severe thunderstorm was located near Woodland
Park, or 20 miles northwest of Colorado Springs, moving southeast
at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Northwestern Colorado Springs, Woodland Park, Monument, Air Force
Academy, Manitou Springs, Green Mountain Falls, Pikes Peak, Black
Forest, Crystola, Divide, Chipita Park, Gleneagle and Cascade.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3902 10465 3869 10500 3903 10528 3913 10521
3913 10498
TIME...MOT...LOC 2053Z 309DEG 20KT 3903 10509
HAIL...1.00IN
WIND...60MPH
$$
292 follow-up statements
887
WWUS55 KPUB 212105
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
305 PM MDT Tue Jul 21 2020
COC041-119-212145-
/O.CON.KPUB.SV.W.0167.000000T0000Z-200721T2145Z/
Teller CO-El Paso CO-
305 PM MDT Tue Jul 21 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR CENTRAL TELLER AND NORTHWESTERN EL PASO COUNTIES...
At 305 PM MDT, a severe thunderstorm was located over Woodland Park,
or 15 miles northwest of Colorado Springs, moving southeast at 25
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Northwestern Colorado Springs, Woodland Park, Monument, Air Force
Academy, Manitou Springs, Green Mountain Falls, Pikes Peak, Black
Forest, Crystola, Divide, Chipita Park, Gleneagle and Cascade.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3898 10524 3913 10516 3913 10498 3902 10465
3869 10500
TIME...MOT...LOC 2105Z 309DEG 20KT 3899 10502
HAIL...1.00IN
WIND...60MPH
$$
29639
WWUS55 KPUB 212117
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
317 PM MDT Tue Jul 21 2020
COC041-119-212126-
/O.CAN.KPUB.SV.W.0167.000000T0000Z-200721T2145Z/
Teller CO-El Paso CO-
317 PM MDT Tue Jul 21 2020
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL TELLER AND
NORTHWESTERN EL PASO COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However small hail and
gusty winds are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
central and east central Colorado.
LAT...LON 3898 10524 3913 10516 3913 10498 3902 10465
3869 10500
TIME...MOT...LOC 2115Z 309DEG 20KT 3895 10496
$$
29What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 12:08 PM MDT, 2 hours 46 minutes earlier.
Area forecast discussion, Jul 21, 12:08 PM MDT, 2 hours 46 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1208 PM MDT Tue Jul 21 2020 .UPDATE... Issued at 1137 AM MDT Tue Jul 21 2020 No real big updates this morning, as the forecast still appears to be on track. Thunderstorms still likely this afternoon and evening across the higher terrain and parts of the plains, especially the Pikes Peak region and I-25 corridor. Strong to severe storms expected from around mid afternoon through mid evening, with the highest risk across the Pikes Peak region. As instability grows this afternoon, will see instability axis extend from northern CO south to the Pikes Peak region with 2000 to 2500 j/kg in place. Already noted moisture convergence axis to the northwest should strengthen and deepen over the next 2-3 hours, with thunderstorm development expected to the northwest by early to mid afternoon. These storms and additional development will then drift south/southeast impacting the Pikes Peak region by mid to late afternoon, and then continue into other areas of the I-25 corridor through the late afternoon and evening time frame. Will need to closely monitor trends here in the near term as I think a slightly earlier start time is possible, with CU field already quickly developing to the northwest. With an abundance of moisture, instability, and shear of 35-40 kt, large hail and damaging winds continue to be the main hazards. Additionally, a localized flash flooding threat also remains possible. && .SHORT TERM...(Today and tonight) Issued at 355 AM MDT Tue Jul 21 2020 ...Active Weather For the Greater Pikes Peak Region Today... Currently.. Moisture has pushed into the eastern plains of Colorado behind a weak cool front that has moved across the region. Dewpts were in the 50s to L60s, and fcst soundings show the moisture is rather deep. This weak forcing has permitted isolated showers and TSRA to develop over the plains early this morning. No low cigs were noted in the sat pix or obs, but quite a bit of clouds were over the plains, mainly 20 or some miles east of the I-25 corridor. Temps were mild, with readings in the mid 60s to L70s. Today... ...Pikes Peak Region... Confidence is a bit higher than normal regarding the potential for an active weather day across the Pikes Peak region. Favorable moisture was already over the region early this morning, and guidance indicates another easterly surge is going to push into the region during the 12Z-15Z time frame. Synoptically enhanced upslope flow and deep shear will allow for a few strong to severe storms to develop over the Palmer Divide and move southeast across the western El Paso county region, and then move across the populated areas of the greater Colorado Springs region. Consistent signals in the hourly hi res guidance have been indicating some locally heavy rains is likely going to be possible ( >1.0"), and favorable shear (30- 40kts)/CAPE (~2000 J/KG) will allow for the storms to be severe. One thing of note is that the moisture is forecast to be rather deep (up to 700 mb), so "mixing out" of the low level moisture is likely not going to occur, and the hodographs, (albeit a bit weak) show some low level curvature. in addition, any storms that rotate in the Pikes Peak region will move due south and will move rather slow, (4- 8 mph), which will increase the flash flood threat in the urban areas. SPC has the area in slight risk, with the main concern being hail, which could be in the 1-2" range. It is not out of the question that later SPC updates may have the area "hatched" for large hail in future updates. Best chance of most active weather will be during the afternoon rush hour, between 4 and 7 pm. Rest of the fcst area... Strong to severe storms will also be possible down to the Pueblo area and as far east as La Junta. As one moves farther east and south conditions are not as favorable for stronger storms, but thunder nonetheless is possible. Another area of concern is the Junkins burn scar as some of the high res guidance has been showing some enhanced rainfall amounts over this region Temps today will be cooler, with max temps only in the 80s across El Paso county and down along the Raton Mesa, and L/M90s across the lower Ark rvr valley. 80s in the valleys. Tonight... Scattered storms over the plains will push southeast, with the activity weakening as it moves towards the KS/NM border areas. The activity should end by midnight, with only very isolated activity during the early morning hours. Min temps tonight will be seasonable. .LONG TERM...(Wednesday through Monday) Issued at 355 AM MDT Tue Jul 21 2020 Very difficult to discern significant differences from one day to another through the extended period. A large ridge of high pressure will remain in place over the south central US, with the western edge stretching back into CO and NM. Meanwhile, multiple shortwaves will rotate through the Intermountain West, not only drawing up a plume of moisture across the Four Corners and into CO, but also providing the dynamics for afternoon and evening convection each day. Storms will initially fire over the higher terrain by midday, then gradually move to the east across the San Luis Valley as well as the I-25 corridor through the afternoon. The stronger storms will then push east across the plains through the evening. The main concern with these storms will be the expected slow movement due to the lighter steering flow aloft, and periods of moderate to heavy rain from slow-moving storms will enhance flash flooding concerns, especially over area burn scars. Look for high temps each day in the mid 70s to mid 80s for the high valleys, and upper 80s to upper 90s for the plains. Moore && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 1137 AM MDT Tue Jul 21 2020 No real big changes to the TAFs at this time with afternoon and evening thunderstorms once again the main concern, especially across COS and PUB. Should begin to see showers and storms develop to the northwest of COS by early to mid afternoon, with this development then expected to drift southeast through the afternoon and early evening. COS likely impacted first during the late afternoon time frame, and then PUB closer to early evening. Did not make any changes to the timing of thunderstorms, however, will need to monitor the possibility for an earlier start time especially at COS. Additional items to monitor for possible changes later this afternoon will be associated to the strength of any storm impacting the terminals. A strong to severe storm impacting the terminals could briefly provide vis around 1sm, winds above 40kt, and larger hail. Expect thunder chances to end by mid evening, but with scattered showers remaining possible through the evening. For ALS, chances aren't quite as high for thunderstorms this afternoon, but do expect development to be around the terminal for much of the day. Confidence not high enough for anything more than a VCTS, but could see a storm or two briefly impacting the terminal this afternoon. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...RODRIGUEZ SHORT TERM...HODANISH LONG TERM...MOORE AVIATION...RODRIGUEZ
Hazardous weather outlook, Jul 21, 11:43 AM MDT, 3 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1143 AM MDT Tue Jul 21 2020 COZ058>089-093>099-221745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1143 AM MDT Tue Jul 21 2020 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Severe thunderstorms will be possible along the I-25 corridor from Monument south to Walsenburg, and eastward out to the La Junta area. Hail up to the size of golfballs is possible, especially across El Paso County. Wind gusts to 65 mph will also be possible. Over the remainder of the area, scattered thunderstorms will be possible, with hail up to the size of nickels and wind gust to 50 mph. Rains capable of producing local flash flooding will be possible across the Pikes Peak region today. The greatest risk of severe thunderstorms and flash flooding in the Pikes Peak region will be between 4 pm and 7 pm. With monsoonal moisture on the increase, local areas of heavy rain will be possible in the mountains, especially along the Continental Divide. Any thunderstorm that develops over a burn scar could cause flash flooding. .DAYS TWO THROUGH SEVEN...Wednesday through Monday For Wednesday through Monday, there will be daily chances of afternoon and evening thunderstorms across all of south central and southeast Colorado. The best coverage of storms will be over and near the higher terrain through the afternoon hours, with some storms spreading east across the far southeast plains through the late afternoon and evening. With generally weak steering flow aloft, storms will be slow moving and capable of producing locally heavy rainfall. This will also lead to the potential for flash flooding, especially for area burn scars. Other storm risks will be frequent cloud to ground lightning, with small hail and gusty outflow winds to around 45 mph possible with the strongest storms. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely this afternoon and early evening for areas along the I-25 corridor from Walsenburg to Monument, and eastward out to the La Junta area. 29/27
In the hours before
Special weather statement, Jul 21, 1:07 PM MDT, 1 hour 47 minutes before
Special Weather Statement National Weather Service Pueblo CO 107 PM MDT Tue Jul 21 2020 COZ079-080-211930- Wet Mountains between 6300 and 10000Ft CO- Wet Mountains above 10000 Ft CO- 107 PM MDT Tue Jul 21 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HUERFANO... SOUTHEASTERN CUSTER AND SOUTHWESTERN PUEBLO COUNTIES UNTIL 130 PM MDT... At 106 PM MDT, Doppler radar was tracking a strong thunderstorm 8 miles southwest of Junkins Burn Scar, moving southeast at 5 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Beulah. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3803 10534 3811 10527 3808 10498 3788 10516 TIME...MOT...LOC 1906Z 303DEG 6KT 3806 10523 29
Special weather statement, Jul 21, 1:36 PM MDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Pueblo CO
136 PM MDT Tue Jul 21 2020
COZ074-088-212000-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
136 PM MDT Tue Jul 21 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAS ANIMAS COUNTY
UNTIL 200 PM MDT...
At 136 PM MDT, Doppler radar was tracking a strong thunderstorm near
Segundo, or 13 miles southwest of Trinidad, moving northeast at 15
mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Cokedale and Segundo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3706 10484 3723 10464 3705 10448 3699 10461
3699 10477
TIME...MOT...LOC 1936Z 233DEG 14KT 3706 10472
29Special weather statement, Jul 21, 2:20 PM MDT, 34 minutes before
Special Weather Statement National Weather Service Pueblo CO 220 PM MDT Tue Jul 21 2020 COZ074-088-212045- Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO- Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO- 220 PM MDT Tue Jul 21 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LAS ANIMAS COUNTY UNTIL 245 PM MDT... At 220 PM MDT, Doppler radar was tracking a strong thunderstorm near Starkville, or near Trinidad, moving east at 20 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Trinidad, Starkville and Raton Pass. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3719 10457 3731 10421 3700 10411 3699 10450 TIME...MOT...LOC 2020Z 255DEG 17KT 3713 10446 29
Special weather statement, Jul 21, 2:24 PM MDT, 30 minutes before
Special Weather Statement
National Weather Service Pueblo CO
224 PM MDT Tue Jul 21 2020
COZ081-212100-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
224 PM MDT Tue Jul 21 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TELLER AND WESTERN EL
PASO COUNTIES UNTIL 300 PM MDT...
At 224 PM MDT, Doppler radar was tracking a strong thunderstorm near
Westcreek, or 27 miles northwest of Colorado Springs, moving
southeast at 20 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Woodland Park and Divide.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3913 10506 3901 10492 3888 10522 3906 10533
3913 10533
TIME...MOT...LOC 2024Z 326DEG 18KT 3909 10520
29Special weather statement, Jul 21, 2:30 PM MDT, 24 minutes before
Special Weather Statement National Weather Service Pueblo CO 230 PM MDT Tue Jul 21 2020 COZ072-073-077>079-212115- Wet Mountains between 6300 and 10000Ft CO- Western/Central Fremont County Below 8500 Ft CO- Wet Mountain Valley Below 8500 Ft CO- Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO- Northern Sangre de Cristo Mountains above 11000 Ft CO- 230 PM MDT Tue Jul 21 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL FREMONT AND NORTHWESTERN CUSTER COUNTIES UNTIL 315 PM MDT... At 230 PM MDT, Doppler radar was tracking a strong thunderstorm near Cotopaxi, or 7 miles east of Hayden Pass Burn Scar, moving southeast at 20 mph. Half inch hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Eastern Hayden Pass Burn Scar, Texas Creek, Cotopaxi, Silver Cliff, Westcliffe and Hillside. LAT...LON 3831 10577 3846 10558 3822 10523 3803 10554 TIME...MOT...LOC 2030Z 318DEG 16KT 3832 10562 Rodriguez
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 6:06 PM MDT | Special Weather Statement | PUB | 24 min | |
| Jul 20, 6:18 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 42 min |
| Jul 20, 6:21 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 39 min |
| Jul 20, 6:58 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Las Animas | 35 min |
| Jul 20, 7:02 PM MDT | Special Weather Statement | PUB | Prowers | 28 min |
| Jul 20, 7:32 PM MDT | Special Weather Statement | PUB | Prowers | 28 min |
| Jul 20, 8:15 PM MDT | Special Weather Statement | PUB | Baca, Prowers | 30 min |
| Jul 20, 8:29 PM MDT | Special Weather Statement | PUB | Baca | 31 min |
| Jul 21, 1:07 PM MDT | Special Weather Statement | PUB | Custer | 23 min |
| Jul 21, 1:53 PM MDT | Flash Flood Warning | PUB | Costilla, Huerfano | 119 min |
| Jul 21, 2:20 PM MDT | Special Weather Statement | PUB | Las Animas | 25 min |
| Jul 21, 2:24 PM MDT | Special Weather Statement | PUB | Teller | 36 min |
| Jul 21, 2:30 PM MDT | Special Weather Statement | PUB | Custer | 45 min |
| Jul 21, 3:09 PM MDT | Special Weather Statement | PUB | Las Animas | 51 min |
| Jul 21, 3:12 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 48 min |
| Jul 21, 3:33 PM MDT | Special Weather Statement | PUB | El Paso | 27 min |
| Jul 21, 4:24 PM MDT | Special Weather Statement | PUB | El Paso | 36 min |
| Jul 21, 4:36 PM MDT | Special Weather Statement | PUB | Custer | 24 min |
| Jul 21, 4:51 PM MDT | Special Weather Statement | PUB | El Paso | 24 min |
| Jul 21, 5:06 PM MDT | Special Weather Statement | PUB | Huerfano | 24 min |
| Jul 21, 5:17 PM MDT | Special Weather Statement | PUB | Pueblo | 13 min |
| Jul 21, 5:18 PM MDT | Special Weather Statement | PUB | Crowley | 27 min |
| Jul 21, 5:37 PM MDT | Flash Flood Warning | PUB | Pueblo | 113 min |
| Jul 21, 5:58 PM MDT | Special Weather Statement | PUB | Pueblo | 17 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.